# SDR 55177AMWA

- Difficulty date: October 13, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N133YV
- Make and model: Beech 1900D
- Aircraft serial: UE133
- Aircraft time: 16,627 hours, 24,115 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Failed
- Location: T/E Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF CREW TRIED TO RETRACT THE FLAPS. THE FLAPS WOULD NOT RETRACT. AIRCRAFT RETURNED TO FIELD AND LANDED WITH NO FURTHER INCIDENTS.
